# SDR MWEA010032

- Difficulty date: January 2, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 42,176 hours, 15,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strut
- Part number: 995188835
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICLE STRUT AT LONGERON 29 LEFT CRACKED APPROXIMATELY 6 INCHES ABOVE FLOOR.  --  INSTALLED DOUBLE ANGLE IAW DC9/MD80 STRUCTURAL REPAIR MANUAL.
